On a generalization of the functional equation for the harmonic ratio of four points on a projective line over an arbitrary commutative field
Annales Polonici Mathematici, Tome 23 (1970) no. 1, pp. 65-72
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_23_1_65_72,
author = {S. Topa},
title = {On a generalization of the functional equation for the harmonic ratio of four points on a projective line over an arbitrary commutative field},
journal = {Annales Polonici Mathematici},
pages = {65--72},
year = {1970},
volume = {23},
number = {1},
doi = {10.4064/ap-23-1-65-72},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-23-1-65-72/}
}
TY - JOUR AU - S. Topa TI - On a generalization of the functional equation for the harmonic ratio of four points on a projective line over an arbitrary commutative field JO - Annales Polonici Mathematici PY - 1970 SP - 65 EP - 72 VL - 23 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-23-1-65-72/ DO - 10.4064/ap-23-1-65-72 LA - en ID - 10_4064_ap_23_1_65_72 ER -
%0 Journal Article %A S. Topa %T On a generalization of the functional equation for the harmonic ratio of four points on a projective line over an arbitrary commutative field %J Annales Polonici Mathematici %D 1970 %P 65-72 %V 23 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-23-1-65-72/ %R 10.4064/ap-23-1-65-72 %G en %F 10_4064_ap_23_1_65_72
S. Topa. On a generalization of the functional equation for the harmonic ratio of four points on a projective line over an arbitrary commutative field. Annales Polonici Mathematici, Tome 23 (1970) no. 1, pp. 65-72. doi: 10.4064/ap-23-1-65-72
Cité par Sources :